# SDR CHQA200500196

- Difficulty date: November 12, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N847RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145608
- Aircraft time: 2,484 hours, 2,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED LEFT OVERWING EMERGENCY EXIT LIGHT IAW EMB MM 33-50-09.  OPS CHECK GOOD.
